Time-like Dual Curves of Constant Breadth in Dual Lorentzian Space

  • Süha Yılmaz Dokuz Eylul University

Abstract

In this work, some characterizations of closed time-like dual curves and time-like dual curves of constant breadth in dual Lorentzian space are presented

Author Biography

Süha Yılmaz, Dokuz Eylul University
Asst.Prof.Dr., Buca Educational Faculty Department of Mathematics
Published
2009-02-03
How to Cite
YILMAZ, Süha. Time-like Dual Curves of Constant Breadth in Dual Lorentzian Space. IBSU Scientific Journal, [S.l.], v. 2, n. 2, p. 113-120, feb. 2009. ISSN 2233-3002. Available at: <https://journal.ibsu.edu.ge/index.php/ibsusj/article/view/67>. Date accessed: 13 aug. 2020.
Section
Mathematics

Keywords

Dual Lorentzian Space; Time-like Dual Curves; Curves of Constant Breadth